# SDR CHQA200600025

- Difficulty date: February 4, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 11,863 hours, 9,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT HAND FORWARD EMERGENCY LIGHT IAW EMB 145 MM 33-44-02.  OPS CHECK GOOD.
